# SDR N6WA2025051501

- Difficulty date: May 14, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN UNDER FWD DRAIN MAST HAS EVIDENCE OF LIGHTNING STRIKE DAMAGE, RIVETS ALSO.  ACCOMPLISHED LIGHTNING STRIKE REPAIR UNDER FWD DRAIN MAST IAW GOJET EO-C550-53MR-069-O AND AWATS EO-25-CRJ5-53-075.
